MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number 58001
Medical Device Problem Codes Installation-Related Problem (2965); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a genesys hta controller was used to perform a hydrothermal ablation procedure performed on (b)(6) 2020.Reportedly, the patient was under anesthesia.According to the complainant, during procedure, the physician was priming the machine and an error message "cassette failed" appeared.A second cassette was used the physician was unable to gain pressure.The hta cassette was reprimed and it failed for the third time.The procedure was cancelled due to this event.There was no serious injury nor adverse patient effects reported as a result of this event.

Brand Name
GENESYS HTA SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752 1242
MDR Report Key10327276
Report Number3005099803-2020-02990
Device Sequence Number2890038
Product Code MNB
UDI-Device Identifier08714729809326
UDI-Public08714729809326
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58001
Device Catalogue Number58001
Device Lot NumberGEN1223
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1